# SDR HEEA954820

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3055401C
- Condition: Defective
- Location: Dc Sys
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED BY ACCESSORY SHOP AND FOUND NUMEROUS CELLS CONTAMINATED AND WOULD NOT ACCEPT A CHARGE.
